Jump to content

WORRIED ABOUT SORE THROAT AND HOT TINGLING IN BONES


enyaw061032

Recommended Posts

I woke up this morning with a very sore throat, and could hardly swallow. (I am not doing chemo or anything, so that's not the reason).

For the past several days, my feet have been tingling and feel hot and like the pins and needles you get when you feet have gone to sleep.

Also, for the past several days, I have had hot tingling sensations in my ankles and shins and a few other places.

Does any one know why this is happening, and have any of you had it?

Things were bad enough with me already--meaning I couldn't get my mind on anything but this cancer thing and now it is worse. I can't sleep, can't read, or do much of anything else, except think about this cancer.

I keep thinking my cancer went to my throat is why it is so sore; that it has spread all over because of the sensations.

HELP PLEASE??

Thanks

Barb

Link to comment
Share on other sites

Definitely check with your doctor, however, there is a bad throat and bronchial virus going around right now. I have it as we speak and the symptoms are similar. My joints are hurting and tingling as well as a super soar throat. I for a couple of days I was living on Carb Free Ice cream. I hope this is what you are experiencing.

Rick

Link to comment
Share on other sites

residual effects from chemo can be tingling or loss of feeling in the limbs. I'm not a doctor so I can't really comment.

Please call your onc. and get it checked out. It's probably not a result of cancer- but be safe and be seen.

I am hoping you get some answers soon so that you can get some sleep and back to the things you enjoy doing. Please keep us updated. I'm keeping you in my thoughts and prayers.

Link to comment
Share on other sites

Barb,

I would call the doctor to be on the safe side. However, I too have had a bad sore throat for weeks it seems, that comes and goes. I get neurotic about it, but there are alot of people at work that have the same thing. My doctor gave me antibiodics but it hasn't helped much..

I have had tingling and numbness in my hands and feet, and "hot" areas, since my surgery. Since no one can figure out what it is, I'm assuming its from my nerves being cut, or from the epidural that I had in my spine. It used to drive me crazy, but now its just like background noise..most of the time I don't notice it.

I'm not sure if you have had a bone scan or anything, perhaps your doctor can order some tests if you haven't had them to set your mind at ease....

Hope your week is better...

Link to comment
Share on other sites

Barb,

I hope you've gone to the doctor and had it checked out already. I know that we were told that we should do this if ANYTHING out of the ordinary, including cold, flu etc., etc., came along. And we did, when Len came down with a respiratory infection -- nothing bad, but the oncologist was pleased that we showed up immediately and put him on antibiotics immediately, which took care of the problem.

Let us know what happens!

Ellen

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.